# SDR NACA2024100800001

- Difficulty date: October 8, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 89,797 hours, 15,868 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 79027014
- Part serial: 890629
- Condition: Failed
- Location: Lt Engine
- Part time: 7,922 hours, 2,733 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L ENG PRV EICAS AND STATUS MESSAGE. REPLACED L ENGINE PRSOV IAW AMM 36-11-18
